EconPapers    
Economics at your fingertips  
 

Solving Linear Systems with Polynomial Parameter Dependency with Application to the Verified Solution of Problems in Structural Mechanics

Jürgen Garloff (), Evgenija D. Popova () and Andrew P. Smith ()
Additional contact information
Jürgen Garloff: University of Applied Sciences / HTWG Konstanz
Evgenija D. Popova: Bulgarian Academy of Sciences
Andrew P. Smith: University of Applied Sciences / HTWG Konstanz

A chapter in Optimization, Simulation, and Control, 2013, pp 301-318 from Springer

Abstract: Abstract We give a short survey on methods for the enclosure of the solution set of a system of linear equations where the coefficients of the matrix and the right hand side depend on parameters varying within given intervals. Then we present a hybrid method for finding such an enclosure in the case that the dependency is polynomial or rational. A general-purpose parametric fixed-point iteration is combined with efficient tools for range enclosure based on the Bernstein expansion of multivariate polynomials. We discuss applications of the general-purpose parametric method to linear systems obtained by standard finite element analysis of mechanical structures and illustrate the efficiency of the new parametric solver.

Keywords: Interval Arithmetic; Parametric Solver; Parametric Solution; Multivariate Polynomial; Standard Finite Element Method (search for similar items in EconPapers)
Date: 2013
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4614-5131-0_19

Ordering information: This item can be ordered from
http://www.springer.com/9781461451310

DOI: 10.1007/978-1-4614-5131-0_19

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4614-5131-0_19